Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Olanzapine - neuroleptic malignant syndrome?

Posted by Deborah R on June 29, 1999, at 9:47:51

Has anyone heard of a reaction to Olanzapine which is very similar to Neuroleptic Malignant Syndrome? My Mum was hospitalised recently with all the symptoms, but an enzyme level in her blood, although high was not considered "high enough" to confirm NMS. Would appreciate any comments as Mum is still on Olanzapine, a reduced dose. Mum still has some symptoms and I am concerned for her. Many thanks..and to you Dr Bob for this great site! Best wishes everyone!




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Deborah R thread:7984